# SDR AWXA200500731

- Difficulty date: June 8, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND CORROSION ON FLOORBEAM FROM BS 986.5 TO BS 1006, WL 204, BL 16R.  OUT OF LIMITS IAW BOEING 737-300 SRM 56-60-51 FIG 101.  REMOVED CORRODED BEAM AT BS 986.5 TO BS 1006, WL 204, BL 16R IAW BOEING 737-300 SRM 53-60-51-1.  INSTALLED NEW BEAM FROM BS 986.5 TO BS 1006, WL 204, BL 16R IAW BOEING 737-300 SRM 51-40-02-0 FIG 12.
